The Annals of Probability

On the Onsager-Machlup Functional of Diffusion Processes Around Non $C^2$ Curves

Ofer Zeitouni

Full-text: Open access

Abstract

The Onsager-Machlup function, namely the fictitious density of diffusion paths in function space, is considered, where the density is evaluated around non $C^2$ curves, thus extending earlier results. The extension holds also for the case of diffusions evolving on a manifold.

Article information

Source
Ann. Probab., Volume 17, Number 3 (1989), 1037-1054.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991255

Digital Object Identifier
doi:10.1214/aop/1176991255

Mathematical Reviews number (MathSciNet)
MR1009443

Zentralblatt MATH identifier
0696.60073

JSTOR
links.jstor.org

Subjects
Primary: 60G17: Sample path properties
Secondary: 93E14: Data smoothing 60J60: Diffusion processes [See also 58J65]

Keywords
Diffusion processes Onsager-Machlup functional fundamental solution

Citation

Zeitouni, Ofer. On the Onsager-Machlup Functional of Diffusion Processes Around Non $C^2$ Curves. Ann. Probab. 17 (1989), no. 3, 1037--1054. doi:10.1214/aop/1176991255. https://projecteuclid.org/euclid.aop/1176991255


Export citation